Reply To: LOSS OF APPETITE…..HELP

Home The Candida Forum Candida Questions LOSS OF APPETITE…..HELP Reply To: LOSS OF APPETITE…..HELP

#93078

Kris8
Member
Topics: 5
Replies: 15

I think Able wrote an article on this forum about digestive enzymes. I was taking them for a long time and I have recently stopped and am using only Bitters. He said something about cellulose in the enzymes and that it feeds the candida. I suggest doing a search on the forum for that article or email him yourself about it.

I have had many times the same problem and I think googling it is a bad idea. Its just going to give you a lot of ideas and make you think there is something horribly wrong with you. I think it is normal during the candida diet and you should just give it time. IT is a healing reaction that you are having. It took me 3 months on the bitters to have relief of this feeling. It takes time and the symptoms may change every day. There are many yoga poses that help as well as energy medicine techniques. One thing that has helped me is to rub peppermint oil mixed with lotion on my abdomen area. You can also drink peppermint tea or find a peppermint capsule (see regiment).

Check your foods and make sure there is nothing there that is hard on the digestive system like nuts and seeds or beans or too much fat. Drink plenty of water and consider looking into activated charcoal.

Kristine